# SDR CA151120005

- Difficulty date: November 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 50,944 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE CLIMB, CREW HAD LT ENGINE EGT GO IN AND OUT OVER LIMITS, LT ENGINE SHOWED 90 DEGREES HOTTER ON EGT. CREW HAD TO MANAGE THRUST TO MAINTAIN UNDER LIMIT.
